# SDR UPS203044

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Expansion Link
- Condition: Corroded
- Location: Fs 848
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON EXPANSION LINK AT STATION 848 TO 870 AND LBL 62.  MAINTENANCE REPLACED THE EXPANSION LINK PER SRM 51-10-1, 51-30-2 AND 51-30-5.
